# SDR CA141025007

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT WAS EN ROUTE WHEN ENGINE FIRE WARNING ON NR 1 ENGINE ILLUMINATED. FLIGHT CREW SHUT DOWN THE ENGINE AND DISCHARGED THE FIRE EXTINGUISHER OF NR 1 ENGINE. AIRCRAFT MADE AN UNEVENTFUL LANDING. CUSTOMER REPORTING NO EVIDENCE OF EXTERNAL FIRE IN THE NACELLE AFTER VISUAL INSPECTION. MAINTENANCE TEAM ON THEIR WAY TO THE AIRCRAFT FOR MORE DETAILED INSPECTION OF THE ENGINE.
